# SDR CA080708004

- Difficulty date: June 26, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 8,767 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Part number: PDLM60
- Condition: Failed
- Location: Landing Gear
- Component: Landing Gear, Beech
- Component part number: STCSA4013W
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT DEPARTED, OR AFTER SCHEDULED MAINT WAS COMPLETED. IN THE CLIMB OUT IT WAS NOTICED BY THE CREW THAT THE LANDING GEAR FAILED TO RETRACT. THE ACFT LANDED WITHOUT INCIDENT. UPON INSP IT WAS FOUND THAT THE CIRCUIT BREAKER HAD FAILED BUT HAD NOT ACTUALLY POPPED. THE BREAKER WAS BENCH TEST AND CONTINUED TO NOT ALLOW POWER THOUGH DESPITE BEING PROPERLY DEPRESSED. THE BREAKER WAS REPLACED WITH A NEW ONE AND THE SYS FUNCTION TESTED NORMAL.
